RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1991, Volume 27, Number 8, Pages 1363–1370 (Mi de7564)  

Ordinary Differential Equations

Derivatives of multivalued mappings and the maximum principle for differential inclusions

L. I. Minchenko

Minsk Institute of Radio Technology

Full text: PDF file (987 kB)

English version:
Differential Equations, 1991, 27:8, 964–970

Bibliographic databases:
UDC: 517.911.5
Received: 28.03.1988

Citation: L. I. Minchenko, “Derivatives of multivalued mappings and the maximum principle for differential inclusions”, Differ. Uravn., 27:8 (1991), 1363–1370; Differ. Equ., 27:8 (1991), 964–970

Citation in format AMSBIB
\Bibitem{Min91}
\by L.~I.~Minchenko
\paper Derivatives of multivalued mappings and the maximum principle for differential inclusions
\jour Differ. Uravn.
\yr 1991
\vol 27
\issue 8
\pages 1363--1370
\mathnet{http://mi.mathnet.ru/de7564}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1138064}
\zmath{https://zbmath.org/?q=an:0734.34021}
\transl
\jour Differ. Equ.
\yr 1991
\vol 27
\issue 8
\pages 964--970


Linking options:
  • http://mi.mathnet.ru/eng/de7564
  • http://mi.mathnet.ru/eng/de/v27/i8/p1363

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:53
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020